MathSciNet Relay Station
MathSciNet bibliographic data
MR626958 14L30 (14B05)
Abeasis, S.; Del Fra, A.; Kraft, H. The geometry of representations of $A\sb{m}$. Math. Ann. 256 (1981), no. 3, 401–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement